Drug interactions between Dexedrine and naproxen / pseudoephedrine
Interactions between your drugs
pseudoephedrine ↔ dextroamphetamine
Applies to:naproxen/pseudoephedrine and Dexedrine (dextroamphetamine)
Both pseudoephedrine and dextroamphetamine can increase blood pressure and heart rate, and combining them may enhance these effects. Talk to your doctor before using these medications, especially if you have a history of high blood pressure or heart disease. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if your condition changes or you experience increased side effects. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Dexedrine (dextroamphetamine)
Using dextroamphetamine together with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. You should avoid or limit the use of alcohol while being treated with dextroamphetamine. Let your doctor know if you experience severe or frequent headaches, chest pain, and/or a fast or pounding heartbeat. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.